Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 12, Number 64

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A method for the numerical integration of ordinary differential equations
L. Stoller and D. Morrison.
Math. Comp. 12 (1958), 269-272
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0102180
Numerical evaluation of multiple integrals. II
Preston C. Hammer and Arthur H. Stroud.
Math. Comp. 12 (1958), 272-280
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0102176
Some Computations of Wilson and Fermat Remainders
Carl-Erik Fröberg.
Math. Comp. 12 (1958), 281-281
Abstract, references and article information
Full-text PDF Free Access    
Reviews and Descriptions of Tables and Books
Math. Comp. 12 (1958), 281-317
Abstract, references and article information
Full-text PDF Free Access    
Table Errata
Math. Comp. 12 (1958), 317-319
Abstract, references and article information
Full-text PDF Free Access    
Notes
Math. Comp. 12 (1958), 319
Abstract, references and article information
Full-text PDF Free Access    
Indices
Math. Comp. 12 (1958), 320-325
Abstract, references and article information
Full-text PDF Free Access